# SDR MK1Y20220706009

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION LIGHTNING STRIKES WERE DISCOVERED ON THE EXTERNAL FUSELAGE SKIN BETWEEN STA 212 AND STA 303, STR-29L – STR-30L. THE LIGHTNING STRIKES WERE BLENDED OUT. THE BLEND OUT AREA IS LOCATED COMMON TO THE EXISTING FASTENERS. AFTER INSPECTION IT WAS FOUND THE DEPTH OF BLEND OUT IS WITHIN SRM 53-00-01, AD1 LIMITS, LESS THAN 15% MAX OF LOSS, HOWEVER, THERE ARE FASTENERS IN THE BLEND OUT AREA, THAT PROHIBITED PER SRM 53-00-01, AD1, DETAL II.
